# SDR 97ZZZX4182

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824US
- Make and model: Doug DC-9-82
- Aircraft serial: 49143
- System (JASC): 2430 · DC Generating System
- Part: Relay
- Part number: EP410
- Condition: Failed
- Location: E/E Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCO - UNABLE TO SHUT OFF EMERGENCY LIGHTS ON THE GROUND.  MAINTENANCE REPLACED THE DC EMERGENCY POWER TRANSFER RELAY (R2-326).  (X)
